Repository of the Academy's Library

On a filtered multiplicative basis of group algebras

Bódi, Viktor (2000) On a filtered multiplicative basis of group algebras. Archiv der Mathematik, 74 (2). pp. 81-88. ISSN 0003-889X (print), 1420-8938 (online)

[img] PDF
1037215.pdf
Restricted to Registered users only

Download (94Kb) | Request a copy

Abstract

Let K be a field of characteristic p and G a nonabelian metacyclic finite p-group. We give an explicit list of all metacyclic p-groups G, such that the group algebra KG over a field of characteristic p has a filtered multiplicative K-basis. We also present an example of a non-metacyclic 2-group G, such that the group algebra KG over any field of characteristic 2 has a filtered multiplicative K-basis.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 08:17
Last Modified: 16 Nov 2012 08:17
URI: http://real.mtak.hu/id/eprint/3386

Actions (login required)

View Item View Item